Generalized trapezoidal formulas for valuing American options

Chawla, MM, Al-Zanaidi, MA and Evans, DJ, 2004. Generalized trapezoidal formulas for valuing American options. International Journal of Computer Mathematics, 81 (3), pp. 375-381. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Chawla, M.M., Al-Zanaidi, M.A. and Evans, D.J.
Publisher: Taylor & Francis Ltd.
Place of Publication: Abingdon, Oxon
Date: 2004
Volume: 81
Number: 3
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:07
Last Modified: 09 Oct 2015 10:07
URI: http://irep.ntu.ac.uk/id/eprint/7991

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year